# SDR USAA2014062300019

- Difficulty date: June 21, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 42,257 hours, 24,242 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Damaged
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1R DOOR ASSIST HANDLE NEEDS REPAIR.  REPLACED 1R DOOR ASSIST HANDLE CAP.  CHECKED OK.
